×

zbMATH — the first resource for mathematics

Pseudo-interiors of hyperspaces. (English) Zbl 0336.54008

MSC:
54B20 Hyperspaces in general topology
57N20 Topology of infinite-dimensional manifolds
58B05 Homotopy and topological questions for infinite-dimensional manifolds
54F65 Topological characterizations of particular spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.D. Anderson : Hilbert space is homeomorphic to the countable infinite product of lines . Bull. Amer. Math. Soc. 72 (1966) 515-519. · Zbl 0137.09703
[2] R.D. Anderson : On topological infinite deficiency . Mich. Math. J. 14 (1967) 365-383. · Zbl 0148.37202
[3] R.D. Anderson : On sigma-compact subsets of infinite-dimensional spaces . Trans. Amer. Math. Soc. (to appear).
[4] R.D. Anderson , T.A. Chapman : Extending homeomorphisms to Hilbert cube manifolds . Pacific J. of Math. 38 (1971) 281-293. · Zbl 0227.57004
[5] W. Barit : Small extensions of small homeomorphisms . Notices Amer. Math. Soc. 16 (1969) 295.
[6] C. Bessaga , A. Pelczyński : Estimated extension theorem, homogeneous collections and skeletons and their application to topological classification of linear metric spaces . Fund. Math. 69 (1970) 153-190. · Zbl 0204.12801
[7] T.A. Chapman : All Hilbert cube manifolds are triangulable . preprint.
[8] D.W. Curtis , R.M. Schori : Hyperspaces of Peano continua are Hilbert cubes (in preparation). · Zbl 0409.54044
[9] Ross Geoghegan , R. Richard Summerhill : Pseudo-boundaries and pseudo-interiors in Euclidean spaces and topological manifolds . Trans. Amer. Math. Soc. (to appear). · Zbl 0288.57001
[10] D.W. Henderson : Infinite-dimensional manifolds are open subsets of Hilbert space . Bull. Amer. Math. Soc. 75 (1969) 759-762. · Zbl 0179.29101
[11] D.W. Henderson : Open subsets of Hilbert space . Comp. Math. 21 (1969) 312-318. · Zbl 0179.52102
[12] D.W. Henderson , R. Schori : Topological classification of infinite-dimensional manifolds by homotopy type . Bull. Amer. Math. Soc. 76 (1969) 121-124. · Zbl 0194.55602
[13] D.W. Henderson , J.E. West : Triangulated infinite-dimensional manifolds . Bull. Amer. Math. Soc. 76 (1970) 655-660. · Zbl 0203.25806
[14] R. Schori , J.E. West : 2I is homeomorphic to the Hilbert cube . Bull. Amer. Math. Soc. 78 (1972) 402-406. · Zbl 0242.54006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.